MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 03333701190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration trace data provided was acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable alp2 alkaline phosphatase acc.To ifcc gen.2 results for 2 patient samples on a cobas 6000 c501 module.This medwatch will cover alp2.Refer to medwatch with a1 patient identifier (b)(6) for information on the ldh results.On (b)(6) 2023, sample 1 had an initial alp result of 802 u/l.Th sample was repeated twice and the results were 467 u/l and 364 u/l.On (b)(6) 2023, the initial result was 355.8 u/l.The repeat result was 143.9 u/l.
 
Additional Manufacturer Narrative
The investigation determined the issue was consistent with a high leukocyte concentration in the samples leading to an accumulation of cells close to the plasma surface.Falsely high results can occur if blood cells or cell debris are not properly removed in the pre-analytical sampling process.The most likely root cause is a known interference caused by a pre-analytical issue.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.

Brand Name
ALP2 ALP IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18170482
Report Number1823260-2023-03681
Device Sequence Number20735838
Product Code CJE
UDI-Device Identifier04015630919505
UDI-Public04015630919505
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number03333701190
Device Lot Number73043901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown